Skip to main content
Log in

Flupentixol/melitracen overdose

Encephalopathy and drowsiness: case report

  • Case report
  • Published:
Reactions Weekly Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

REFERENCE

  1. Loukova A, Radenkova-Saeva J.Deanxit self-poisoning in a patient with facioscapulohumeral muscular dystrophy. Acta Medica Bulgarica 37: 9-11, No. 1, 2010 - Bulgaria

Download references

Rights and permissions

Reprints and permissions

About this article

Cite this article

Flupentixol/melitracen overdose. React. Wkly. 1336, 23 (2011). https://doi.org/10.2165/00128415-201113360-00075

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.2165/00128415-201113360-00075

Keywords

Navigation